Skip to Main content Skip to Navigation
New interface

hal-01371591v2  Journal articles
Bertrand CloezCoralie Fritsch. Gaussian approximations for chemostat models in finite and infinite dimensions
Journal of Mathematical Biology, Springer Verlag (Germany), 2017, 75 (4), pp.805-843. ⟨10.1007/s00285-017-1097-6⟩
hal-02062882v3  Journal articles
Vincent BansayeBertrand CloezPierre GabrielAline Marguet. A Non-Conservative Harris Ergodic Theorem
Journal of the London Mathematical Society, 2022, 106 (3), pp.2459-2510. ⟨10.1112/jlms.12639⟩